# SDR FDEA202508191500

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: ARB23122
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN   STATION XDLE 319.854 EXISTING REPAIR AT RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN STATION XDLE   319.854 EVALUATED AND FOUND REPAIRED IAW MD11 SRM 57-40-01-2R REPAIR 5 FIGURE 201. EO #   1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES- REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
